MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER II HTD TEMPERATURE ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION BLAZER II HTD TEMPERATURE ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 85060
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
The blazer ii htd temperature ablation catheter was selected for use during the procedure to treat paroxysmal supraventricular tachycardia.It was reported that the temperature would fluctuate multiple times.After the temperature rose above 70 degrees, they slowly turned it on, but the power was fixed at 10watt and they did not see any rise.A different device was used and procedure was completed successfully without patient complications.The device is excepted to be returned for analysis.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
The device was returned to boston scientific for analysis.Visual inspection showed the device did not have visual defects.Functional testing showed that the steering knob and the tension control knob functioned properly.No abnormal resistance was felt when actuating the steering mechanism.The continuity test was performed, and the device is under specification.A radiofrequency (rf) ablation test was verified by using the maestro generator 4000, and the device was found within specifications.
 
Event or Problem Description
The blazer ii htd temperature ablation catheter was selected for use during the procedure to treat paroxysmal supraventricular tachycardia.It was reported that the temperature would fluctuate multiple times.After the temperature rose above 70 degrees, they slowly turned it on, but the power was fixed at 10watt, and they did not see any rise.A different device was used, and procedure was completed successfully without patient complications.The device is expected to be returned for analysis.

Brand Name
BLAZER II HTD TEMPERATURE ABLATION CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key18849398
Report Number2124215-2024-12479
Device Sequence Number7133096
Product Code LPB
UDI-Device Identifier08714729172055
UDI-Public08714729172055
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Model Number85060
Device Catalogue Number85060
Device Lot Number0032420082
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer04/05/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown